# SDR K3HA980061

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OUTSIDE EMEGENCY LIGHT INOP ON LEFT SIDE.  REMOVED AND REPLACED BATTERY PACK IAW 33-50-22, OPS CHECK OK.
